# SDR COMA0060180

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Part number: 3560022555
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING.  REPLACED BLEED AIR LEAK DETECTION LOOP, RIGHT HAND FUSELAGE AREA.
